Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The capacity of a general noiseless channel and its connection with Hausdorff dimension


Author: Meir Smorodinsky
Journal: Proc. Amer. Math. Soc. 19 (1968), 1247-1254
MSC: Primary 94.10; Secondary 60.00
MathSciNet review: 0231652
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Shannon, A mathematical theory of communication, Bell System Tech. J. 27 (1948), 379-423. MR 0026286 (10:133e)
  • [2] J. R. Kinney, Singular functions associated with Markov chains, Proc. Amer. Math. Soc. 9 (1958), 603-608. MR 0099719 (20:6157)
  • [3] A. Feinstein, Foundations of information theory, McGraw-Hill, New York, 1958. MR 0095087 (20:1594)
  • [4] M. Smorodinsky, On infinite decodable codes, Information and Control 11 (1968), 607-612. MR 0229481 (37:5055)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 94.10, 60.00

Retrieve articles in all journals with MSC: 94.10, 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231652-9
Article copyright: © Copyright 1968 American Mathematical Society